MAUDE Adverse Event Report: ZIMMER BIOMET, INC. JGRKNT 1.5MM #2 MB SNGL; FASTNER, FIXATION, NONDEGRADABLE, SOFT TISSUE/SPORTS MEDICINE

ZIMMER BIOMET, INC. JGRKNT 1.5MM #2 MB SNGL; FASTNER, FIXATION, NONDEGRADABLE, SOFT TISSUE/SPORTS MEDICINE
Model Number 912031
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b(4).G2: foreign: japan, h3: customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that while the surgeon was implanting the implant, the tip of the inserter fractured.The surgeon confirmed that the piece that was fractured off of the inserter did not remain in the patient through x-rays.The surgeon though could not find the piece anywhere else.
 
Additional Manufacturer Narrative
Cmp-(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; d9; g2; g3; g6; h1; h2; h3; h6.Visual examination of the returned product/provided pictures identified the part did return in the original packaging carton without contents and shrink wrap.Device does have a fractured tip on one end.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
JGRKNT 1.5MM #2 MB SNGL
Common Device Name
FASTNER, FIXATION, NONDEGRADABLE, SOFT TISSUE/SPORTS MEDICINE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17360712
Report Number0001825034-2023-01727
Device Sequence Number14718881
Product Code MBI
UDI-Device Identifier00880304509627
UDI-Public(01)00880304509627(17)270509(10)0002437778
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K110145
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number912031
Device Catalogue Number912031
Device Lot Number0002437778
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2023
Supplement Date Received by Manufacturer11/07/2023
Initial Report FDA Received Date07/20/2023
Supplement Report FDA Received Date11/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown